# SDR SIMA20140804005

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 26,531 hours, 18,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 13190H2220
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW CRACKED IN DECENT.  P4 PSI WIDOW CONTINUED TO CRACK FURTHER DURING TAXI. TRANSFERRED TO NRWC 520-ORD-01601.  R & R RT FLIGHT COMPARTMENT WINDOW IAW AMM 56-12-01-400-801.  LEAK CHECKED GOOD.  WINDOW TEMP CONTROLLER CHECK GOOD.
